# SDR SWAA2017032112607

- Difficulty date: March 11, 2017
- Submitted: March 21, 2017
- Operation: Air carrier
- Aircraft: N436WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32456
- Aircraft time: 49,228 hours, 28,456 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Skin
- Condition: Delaminated
- Location: Lt Wing Slat
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING FIXED LEADING EDGE OUTBOARD OF NR 3 SLAT OTBD TRACK DELAMINATED.  REPAIRED NR 3 SLAT IAW SRM.
